# SDR YENA2021010800018

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N935JB
- Make and model: Airbus A321-231
- Aircraft serial: 6185
- Aircraft time: 26,812 hours, 5,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 840230
- Condition: No Test
- Location: Emergency Lights
- Part time: 7,878 hours, 1,534 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

10WL EMERGENCY LIGHT BATTERY FAILED SELF TEST.  TASK CARD A320-33-51-00-710-003A.  REMOVED AND REPLACED 10WL EMERGENCY LIGHT BATTERY, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME.
